MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCUFLEX PLUS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION PERCUFLEX PLUS; CATHETER, BILIARY, DIAGNOSTIC
Model Number M006175262090
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of coil detachment of device or device component.
 
Event or Problem Description
It was reported that a perc plus stent was used during a semi-rigid ureteroscopy, laser lithotripcy, and double j catheter placement procedure.It was reported that the coil of the stent was found detached.
 
Additional Manufacturer Narrative
Correction block h6: imdrf impact code f1001 captures the reportable event of procedure cancelled.Imdrf impact code f1909 captures the reportable event of surgical procedure delayed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction block h6: imdrf impact code f1001 captures the reportable event of procedure cancelled imdrf impact code f1909 captures the reportable event of surgical procedure delayed block h11 the percuflex plus ureteral stent was returned for analysis.After a visual inspection, it was found with the bladder coil detached, rips in the bladder coil and also the suture hole torn.Additionally, the positioner was returned with the suture returned cut.During magnification, it was observed that the bladder coil detached, rips in the bladder coil, and also the suture hole torn.The reported event of stent coil detachment was confirmed, additionally rips in the bladder coil and also the suture hole torn.These failures could have been cause due to an interaction of the device with the suture string such as entanglement, manipulation or excess of force applied over the device during the setting up.The impact code surgical procedure delayed and cancelled or rescheduled - post sedation or sedation unknown were caused due to the complaint events reported.Therefore, all compiled information on this investigation determines that the most probable cause is failure to follow instructions since problems traced to the user not following the manufacturer's instructions.
 
Event or Problem Description

Brand Name
PERCUFLEX PLUS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key19684531
Report Number2124215-2024-40444
Device Sequence Number19611964
Product Code FAD
UDI-Device Identifier08714729421399
UDI-Public08714729421399
Combination Product (Y/N)N
Initial Reporter CountryGT
PMA/510(K) Number
K924608
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/18/2026
Device Model NumberM006175262090
Device Catalogue Number175-262-09
Device Lot Number0032606690
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2024
Supplement Date Received by Manufacturer09/26/2024
12/10/2024
Initial Report FDA Received Date07/05/2024
Supplement Report FDA Received Date10/22/2024
01/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown